# SDR QXEA2013102501441

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON INNER SKIN STRAP, FS X32.5 TO FS X20, STRINGER 31L TO 32L. REMOVED 18 RIVETS ON INNER SKIN STRAP BTW FS X32.4 AND FS X20.00 AND BETWEEN STRINGER 31L-32L, REF SRM 51-42-05.  INSTALLED 18 RIVETS BETWEEN FS  X32.4 TO FS X20.0 AND BETWEEN STR 31L-32L, REF SRM 51-42-05.  REMOVED CORROSION ON INNER SKIN STRAP FROM FS X 32.4 TO FS X20.00 BETWEEN, STRG 31L AND 32L REF SRM 51-21-00. PERFORMED E/T AND U/T INSP ON INTERNAL STRAP BLENDOUT IAW NDTM 51-00-04 AND 51-00-06.  THICKNESS IS .052-.054.  NO DEFECTS NOTED. ORIGINAL THICKNESS OF MATERIAL 0.050", NDT MEASURED NO MATERIAL LOSS (THICKNESS MEASURED 0.052") FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00, TEMP REV 53-019, REPAIR 20. RESTORED FINISH ON INNER SKIN STRAP FS X324 TO FS X20, STGR 31L TO 32L IAW SRM 51-25-05. RESTORED FINISH ON EXTERIOR FUSELAGE SKIN AT INNER SKIN STRAP FS X32.4, TP FS X20, STRINGER 31L TO 32L, REF SRM 51-25-05.
